Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Interval decomposition of infinite zigzag persistence modules


Author: Magnus Bakke Botnan
Journal: Proc. Amer. Math. Soc. 145 (2017), 3571-3577
MSC (2010): Primary 55N99; Secondary 16G20
DOI: https://doi.org/10.1090/proc/13465
Published electronically: January 23, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every pointwise finite-dimensional infinite zigzag persistence module decomposes into a direct sum of interval persistence modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 55N99, 16G20

Retrieve articles in all journals with MSC (2010): 55N99, 16G20


Additional Information

Magnus Bakke Botnan
Affiliation: Department of Mathematics, Technical University of Munich, Boltzmannstr. 3, D-85748 Garching bei München, Germany
Email: botnan@ma.tum.de

DOI: https://doi.org/10.1090/proc/13465
Received by editor(s): June 17, 2016
Received by editor(s) in revised form: September 1, 2016
Published electronically: January 23, 2017
Communicated by: Michael A. Mandell
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society